# SDR DALA1121269870

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 365 RBL 6 SURFACE CORROSION.  REMOVED CORR 1 X 3 INCHES ON SURFACE OF ATTACH BRACKET.  ORIG MAT .100 REMOVED .035 REMAINING .065.  FOUND TO BE OUT OF LIMITS.  RECEIVED, SEALED AND INSTALLED NEW BRACKET P/N 3457317-1.  ALL WORK ACCOMPLISHED IAW DC-9 SRM 53-01, 51-20-00, 51-30-5 AND DOUGLAS DWG 3457317 REV A.
